EconPapers    
Economics at your fingertips  
 

On multiple Equilibria and the Rational Expectations Hypothesis

Jean-Marc Tallon ()

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Keywords: EXPECTATIONS; ECONOMIC MODELS (search for similar items in EconPapers)
Pages: 17 pages
Date: 1994
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: On Multiple Equilibria and the Rational Expectations Hypothesis (1996)
Working Paper: On multiple equilibria and the rational expectations hypothesis (1996)
Journal Article: On multiple equilibria and the rational expectations hypothesis (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:94.22

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2020-01-21
Handle: RePEc:fth:pariem:94.22